# SDR VJ9800184

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulhead
- Condition: Damaged
- Location: Bs 371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STA 37 LOWER BULKHEAD ASSY, FABRICATED ANTENNA DISH IAW EO 9-53-003.  ORDERED, DRILLED AND INSTALLED STA 37 LOWER BULKHEAD SERRATED ASSY, SUPPORT STRUCTURE AND REMAINING BULKHEAD ASSEMBLY.  INSTALLED RADOME, PERFORMED FIT CHECK IAW DC9 MM 53-50-1 PG 202.  CHECKED GOOD.
